# SDR CA190313020

- Difficulty date: March 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Part number: 3214442
- Condition: Failed
- Location: Lt Wing Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF ROLL, L WING A/ICE CAUTION MESSAGE. DUE TO ACTIVE WEATHER, ABORTED TAKEOFF AT APPROXIMATELY 120 KNOTS. HIGHEST BRAKE TEMPERATURE NOTED WAS 10 (TC# 20190313020)
